# SDR 20000814SH001

- Difficulty date: July 14, 2000
- Submitted: August 14, 2000
- Operation: General aviation
- Aircraft: CTEXT
- Make and model: Beech E-55
- System (JASC): 6122 · Propeller Governor
- Part: Housing
- Part number: B210710
- Part serial: 1451415N
- Condition: Defective
- Component: Governor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION ON TOP OF GOVERNOR BODY.  (X)
